# SDR SWIA200312610

- Difficulty date: November 18, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,490 hours, 48,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Failed
- Location: Flap Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON EXTENSION OF FLAPS 25.  REMOVED AND REPLACED FORWARD ACTUATOR BRACKET FOR LEFT ACTUATOR.  OPS CHECKS GOOD.
